# SDR AALA202206209586

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737
- Aircraft serial: 33519
- Aircraft time: 38,445 hours, 15,684 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Blocked
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF BELOW 80 DUE TO IAS DISAGREE. DEBRIS FOUND IN LEFT HAND PITOT TUBE. REPLACED TUBE PER AMM 34-11-01. OPERATIONAL AND LEAK CHECK GOOD.
